# SDR UALA2009050701307

- Difficulty date: May 6, 2009
- Submitted: May 11, 2009
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 78,306 hours, 12,579 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 363674
- Condition: Shorted
- Location: Row 1-6
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY LIGHTS DIM FROM ROW 1 TO ROW 6 THEN INOP FROM 6 THRU.  FOUND EMERGENCY LIGHT BULB SHORTED.  RELAMPED AND ALL ROWS CHECK GOOD.
